# SDR A6WA201542460

- Difficulty date: February 28, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 30,794 hours, 29,051 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE TRANSDUCER BRACKET IN LT WW IS CRACKED.
